# SDR SWAA030549

- Difficulty date: March 8, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 49,718 hours, 47,388 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 6582770
- Condition: Corroded
- Location: Both Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH LT/RT MLG FWD OTBD FITTINGS CORRODED.  REMOVED AND REPLACED BOTH LT AND RT MLG OTBD FITTINGS PER MM.
